# SDR 05FDEA00664

- Difficulty date: March 28, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR OR MINOR CLASSIFICATION.  NR 2 ENGINE NACELLE ENGINE EXHAUST TO NACELLE TRANSITION PANEL 30 INCHES FWD OF AFT.  ITEM 46 OF LIST.  REMOVED DOUBLER IAW A310-200 SRM 51-4-21 TO EVALUATE REPAIR FOR SRM CONFORMANCE AND DETERMINE MAJOR/MINOR REPAIR CLASSIFICATION, REINSTALLED DOUBLER IAW A310-200 SRM 51-40-21 AND EA 6-5480-87206.
